advertisement
Question
Posted by: sonja | 2008/01/03

Heavy bleeding, vomiting and dizziness

Over the last 5 years I have tried about 6 different variations of the pill and my doctor never suggests anything alternative. Every type I have tried has either given me severe emotional mood swings and feelings of stress, migraines, impaired vision and vomiting. I have asked him to suggest something else but he says I must take it for a longer period (Longer than 6 months) for my body to get used to it. I don’t know what to do. I also have very heavy, irregular bleeding and cramps up to two weeks before my periods. Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Perhaps you could try the Mirena.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement